# SDR AALA202502282383

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 33,809 hours, 13,920 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING A GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE OPENED THE LEFT HAND PYLON AND FOUND THE AREA WAS SATURATED WITH FLUID DUE TO THE THE PYLON PRESSURE LINE BEING CHAFFED AND CRACKED.  **SUPPLEMENTAL REPORT FOR AALA202502272383: MAINTENANCE REPLACED THE PRESSURE LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-49.** (CLOSED)
